# SDR DALA1151563116

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP TRUNNION REWORK DEPTH IS 0.241" MAXIMUM ALLOWED DEPTH IS 0.236" PER AMDS CARD 5751-01025-01C.  REPLACED (TRUNNION) TORSION SUPPORT ASSY ON LT INBD FLAP IAW A319 CMM SUBTASK 57-52-21-440-005-B01.  REMOVED LT I/B FLAP PER TASK CARD 2750-1010-LT, LT I/B FLAP INSTALLED & RIG PER TASK CARD 27 50-6010-LT.
